LA Expo Schedule

Please see schedule information below. Be sure to check back for as information is updated regularly.

Day 1

Thr., June 3

Day 2

Fri., June 4

Day 3

Sat., June 5

Day 4

Sun., June 6

10:00 AM
Technical Awards Preview with Judges
}

5 hrs

Paramount Theater Lobby

12:00 PM
8 Independent Short Finalists
}

2 hrs 15 min

Sherry Lansing Theater

2:30 PM
10 Music Video / Commercial Finalists
}

30 min

Sherry Lansing Theater

3:15 PM
10 Student Short Finalists
}

2 hrs 5 min

Sherry Lansing Theater

8:00 PM
Awards Party
}

2 hrs

p
Awards for the Winners of the Film Competition, Cinematography Lifetime Achievement, Technical Lifetime Achievement Award

Day 1

Thr., June 3

Day 2

Fri., June 4

Day 3

Sat., June 5

Day 4

Sun., June 6

11:00 AM
Badge Registration Open
}

1 hr

Paramount Studios

12:00 PM

Expo Opens

}

8 hrs

Paramount Studios

12:15 PM
Seminar Series (SR-5)
}

7 hrs

Screening Room #5

View Full Schedule
  • 12:15pm – 1:15pm –
  • 2:30pm – 3:15 pm – Canon
  • 3:45pm – 5:00 pm – Digital Cinema Society
  • 5:15pm – 6:15 pm – SOC (Society of Camera Operators)
  • 6:30pm – 7:30pm –

 

12:30 PM

Seminar Series (PT)

}

8 hrs 30 min

Paramount Theater

View Full Schedule
  • 12:30pm – 1:30pm –
  • 1:45pm – 2:45pm – Panasonic
  • 3:00pm – 4:00pm – Blackmagic
  • 4:15pm – 5:15pm – ARRI
  • 5:30pm – 6:30pm – Canon
  • 7:00pm – 9:00pm – Sony Screening

12:45 PM

Seminar Series (SL)

}

7 hrs 15 min

Sherry Lansing Theater

View Full Schedule
  • 12:45pm – 1:45pm –
  • 2:00pm – 3:00pm – ARRI
  • 3:15pm – 4:15pm – Zeiss
  • 4:30pm – 5:30pm – Sony
  • 5:45pm – 6:45pm – DJI
  • 7:00pm – 8:00pm – ARRI
7:00 PM
Special Screening Event
}

2 hrs

Paramount Theater

TBD

8:00 PM

Expo Closes

Paramount Studios

8:00 PM
Awards Party
}

2 hrs

p
Awards for the Winners of the Film Competition, Cinematography Lifetime Achievement, Technical Lifetime Achievement Award

Day 1

Thr., June 3

Day 2

Fri., June 4

Day 3

Sat., June 5

Day 4

Sun., June 6

9:00 AM
Badge Registration Opens
}

1 hr

Paramount Studios

10:00 AM

Expo Opens

}

7 hrs

Paramount Studios

10:15 AM

Seminar Series (SR-5)
}

7 hrs

Screening Room #5

View Full Schedule

 

  • 10:15am – 11:15am – Sony
  • 11:30am – 12:30pm – Sony
  • 12:45pm – 1:45pm – LaCie
  • 2:00pm – 3:00pm – ARRI
  • 3:15pm – 4:15pm – Sony

 

10:15 AM

Seminar Series (PT)

}

8 hrs 30 min

Paramount Theater

View Full Schedule
  • 11:30pm – 12:30pm – FUJI Film
  • 12:45pm – 1:45pm – Blackmagic
  • 2:00pm – 3:00pm – “Got Agent”
  • 3:15pm – 4:15pm – Panasonic
  • 4:30pm – 5:30pm – Canon
  • 6:00pm – 8:00pm – Screening TBD

10:15 AM

Seminar Series (SL)

}

7 hrs 15 min

Sherry Lansing Theater

View Full Schedule
  • 10:15am – 11:30am – IATSE 600
  • 11:45am – 12:45pm – Panavision
  • 1:00pm – 2:30pm – ASC “Dialogue with ASC Cinematographers”
  • 2:45pm – 3:45pm – Sony
  • 4:00pm – 5:00pm – Zeiss
  • 5:30pm – 7:30pm – Apple TV

5:00 PM

Expo Closes

Paramount Studios

Day 1

Thr., June 3

Day 2

Fri., June 4

Day 3

Sat., June 5

Day 4

Sun., June 6

1:45 PM

Lighting Master Class

}

3 hrs

Sherry Lansing Theater

Class Overview

Official location sponsor for the Lighting
Master Class Seminar

WHEN: Sunday October 4th, 2020
TIME: 1:45pm – 4:45pm

LOCATION:
ARRI
3700 Vanowen Street
Burbank, CA 91505

Moderated by Cinematographers: TBD

With this seminar you are in for a treat. Here are some incredibly talented cinematographers that will share their knowledge and enthusiasm for this craft. You will have these artists demonstrating and discussing their techniques and problem solving skills. The program is flexible and will evolve until the scheduled date arrives.

CLICK HERE TO BUY TICKETS

Contact US

Complete the form below to with your comments and questions and we will respond as quickly as possible.

Cine Gear Expo LA 2020 Has Been Cancelled

Read Post
X